Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DUFFING EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 727

  • Page / 30

Export

Selection :

  • and

REALISATION NUMERIQUE DE LA METHODE ASYMPTOTIQUEVALEEV KG; STOROZHENKO EI.1976; MAT. FIZ., U.S.S.R.; S.S.S.R.; DA. 1976; NO 20; PP. 9-17; BIBL. 6 REF.Article

UNIVERSAL METRIC PROPERTIES OF AN APPROXIMATE POINCARE MAP FOR DUFFING'S EQUATION WITH NEGATIVE STIFFNESSHU B; MAO JM.1983; PHYSICAL REVIEW. A. GENERAL PHYSICS; ISSN 0556-2791; USA; DA. 1983; VOL. 27; NO 3; PP. 1700-1701; BIBL. 8 REF.Article

RATIONAL APPROXIMATION FOR NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONSPRENDERGAST KH.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 925; PP. 369-373; BIBL. 3 REF.Conference Paper

SUBHARMONIC SOLUTIONS OF THE DUFFING EQUATION WITH LARGE NON LINEARITY.RIGANTI R.1978; INTERNATION. J. NON-LINEAR MECH.; G.B.; DA. 1978; VOL. 13; NO 1; PP. 21-31; ABS. FR. ALLEM.; BIBL. 10 REF.Article

ETUDE DES SOLUTIONS HARMONIQUES DE L'EQUATION DE DUFFINGKRYUKOV BI; SEREDOVICH GI.1981; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1981; NO 3; PP. 143-151; BIBL. 17 REF.Article

A DUFFING EQUATION WITH MORE THAN 20 BRANCH POINTSBECKER KH; SEYDEL R.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 878; PP. 98-107; BIBL. 13 REF.Conference Paper

BOUNDEDNESS AND CONVERGENCE OF SOLUTIONS OF DUFFING'S EQUATION.SHIRAIWA K.1977; NAYOGA MATH. J.; JAP.; DA. 1977; VOL. 66; PP. 151-166; BIBL. 4 REF.Article

INFLUENCE DE L'AMPLITUDE D'UNE PERTURBATION EXTERNE SUR LE CARACTERE DE LA MANISFESTATION DES RESONANCES COMPLEXES DANS LES SYSTEMES OSCILLANTS FORTEMENT NON-LINEAIRESKRYUKOV BI; SEREDOVICH GI.1982; MASINOVEDENIE; ISSN 0025-4576; SUN; DA. 1982; NO 6; PP. 26-30; BIBL. 9 REF.Article

VIBRAZIONI E STABILITA DI UN SISTEMA CHE GENERALIZZA L'EQUAZIONE DI DUFFING, COL METODO DELLE SUCCESSIONI DELLE SEMI-ONDE = VIBRATIONS ET STABILITE D'UN SYSTEME QUI GENERALISE L'EQUATION DE DUFFING, ET METHODE DES SUCCESSIONS DE SEMI-ONDENOCILLA S.1982; REV. ROUM. MATH. PURES APPL.; ISSN 0035-3965; ROM; DA. 1982; VOL. 27; NO 3; PP. 389-396; ABS. ENG; BIBL. 7 REF.Article

EQUIVALENT PIECEWISE LINEARIZATION METHOD FOR AN ESSENTIALLY NONLINEAR SYSTEMTENMA K; MAEZAWA S.1981; BULL. JSME; ISSN 0021-3764; JPN; DA. 1981; VOL. 24; NO 192; PP. 1021-1028; BIBL. 6 REF.Article

STABILITE DES VIBRATIONS STATIONNAIRES DES SYSTEMES DE DUFFING A CARACTERISTIQUES DEGRESSIVES. I. STABILITE POUR DE PETITES PERTURBATIONSTONDL A.1976; STROJN. CAS.; CESKOSL.; DA. 1976; VOL. 27; NO 4; PP. 344-352; ABS. RUSSE ANGL.; BIBL. 7 REF.Article

ABOUT THE DOMAIN OF EXISTENCE OF REAL THIRD-ORDER SUBHARMONIES OF THE DUFFING EQUATION.PLATO G.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 3; PP. 187-188; BIBL. 11 REF.Article

Reply to A. Y. T. Leung, rigorous studies of a duffing oscillatorVAN DOOREN, R.Journal of sound and vibration. 1992, Vol 153, Num 2, pp 368-369, issn 0022-460XArticle

On the numerical evaluation of the unforced response of a Duffing oscillatorHAHN, G. D; CARNEY, J. F; RAY, M. H et al.Journal of applied mechanics. 1992, Vol 59, Num 1, pp 228-230, issn 0021-8936Article

EXACT SOLUTION OF A DIFFERENCE APPROXIMATION TO DUFFING'S EQUATIONPOTTS RB.1981; J. AUST. MATH. SOC., SER. B, APPL. MATH.; ISSN 0334-2700; AUS; DA. 1981; VOL. 23; NO 1; PP. 64-77; BIBL. 3 REF.Article

On the transmission from regular to chaotic behaviour in the Duffing oscillatorVAN DOOREN, R.Journal of sound and vibration. 1988, Vol 123, Num 2, pp 327-339, issn 0022-460XArticle

On the occurrence of chaos in Duffing's oscillatorAWREJCEWICZ, J.Journal of sound and vibration. 1986, Vol 108, Num 1, pp 176-178, issn 0022-460XArticle

Freedom in small parameter expansion for nonlinear perturbationsKAHN, P. B; MURRAY, D; ZARMI, Y et al.Proceedings - Royal Society. Mathematical and physical sciences. 1993, Vol 443, Num 1917, pp 83-94, issn 0962-8444Article

A new philosophy for stochastic equivalent linearizationCASCIATI, F; FARAVELLI, L; HASOFER, A. M et al.Probabilistic engineering mechanics. 1993, Vol 8, Num 3-4, pp 179-185, issn 0266-8920Article

Phase increment analysis of damped Duffing oscillatorsLEUNG, A. Y. T; FUNG, T. C.International journal for numerical methods in engineering. 1989, Vol 28, Num 1, pp 193-209, issn 0029-5981Article

Nonstationary response analysis of a duffing oscillator by the Wiener-Hermite expansion methodORABI, I. I; AHMADI, G.Journal of applied mechanics. 1987, Vol 54, Num 2, pp 434-440, issn 0021-8936Conference Paper

GENERALIZED FOURIER SERIES AND NON-LINEAR OSCILLATORROYCHOUDHURY RK.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 9; PP. 1127-1133; BIBL. 9 REF.Article

HARMONIC SOLUTIONS OF DUFFING'S EQUATION FORCED BY PERIODIC IMPULSES.FINIZIO NJ.1977; BUL. INST. POLITEH. IASI, 1; ROM; DA. 1977; VOL. 23; NO 3-4; PP. 53-60; ABS. RUM; BIBL. 4 REF.Article

STABILIZATION OF COWELL'S CLASSICAL FINITE DIFFERENCE METHOD FOR NUMERICAL INTEGRATION OF THE FREE DUFFING EQUATION.VAN DOOREN R.1976; IN: TRANSFORM. PONCTUELLES ET APPL. COLLOQ. INT. C.N.R.S.: TOULOUSE; 1973; PARIS; C.N.R.S.; DA. 1976; PP. 275-283; ABS. FR.; BIBL. 12 REF.Conference Paper

A STUDY ON THE FORCED VIBRATIONS OF A CLASS OF NON LINEAR SYSTEMS WITH APPLICATION TO THE DUFFING EQUATION. I. ANALYTICAL TREATMENT.NOCILLA S.1976; MECCANICA; ITAL.; DA. 1976; VOL. 11; NO 1; PP. 11-17; ABS. ITAL.; BIBL. 24 REF.Article

  • Page / 30